# SDR 99ZZZX1773

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Vent Door
- Part number: 65657491
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FORWARD AND AFT VENT DOORS IN C-2 DOOR.
